MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. .IMPRESS.BRAIDED.; CATHETER, INTRAVASCULAR, DIAGNOSTIC

MERIT MEDICAL SYSTEMS, INC. .IMPRESS.BRAIDED.; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 410038MPA1-H/C
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
Account report that during a procedure the tip of catheter broke off inside the patient.The tip was retrieved.No significant pressure or torquing was used.No reported patient injury.
 
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow-up will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
The suspect medical device was not returned; an evaluation was performed based on the two (2) images provided by the customer.The complaint could not be confirmed.The tip of the device had separated from the body.At the site of separation on the body of the device, the external transition line appears to be within acceptable criteria as specified.The device likely experienced excessive tensile force during use, causing the tip of the device to separate from the body.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
.IMPRESS.BRAIDED.
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
calle, sor juana ines de la cr
roberto de la madrid
tijuana, b.c. 22630
MX  22630
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
calle, sor juana ines de la cr
roberto de la madrid
tijuana, b.c. 22630
MX   22630
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
MDR Report Key23830628
Report Number1721504-2025-00741
Device Sequence Number9030626
Product Code DQO
UDI-Device Identifier00884450787427
UDI-Public00884450787427
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number410038MPA1-H/C
Device Lot NumberI3249711
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown